# SDR CA111128004

- Difficulty date: November 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,820 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Inoperative
- Location: Fuel Sys
- Part time: 1,997 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY FUEL PUMP NOT WORKING.  REPLACE AUXILIARY FUEL PUMP.
